equiskill- r, sas, tableau meetup

Begins

Ends

Sat 20:00, 2017-01-14

Sat 22:00, 2017-01-14

Duration: 2h | Timezone: Asia/Kolkata

Status: passed

Event description:

Limited seats globally!  Click here to Register now  and connect and learn with Analytics Industry veterans, Learn Analytics, See live Analytics demo and get all your questions answered.  

This is the first free class of the program Analytics Accelerator Program.  Learn the course outline of our flagship program the Analytics Accelerator Program. 

After the tremendous success of our last event on Learn and Practice Analytics. Equiskill is launching its another Analytics Connect Session on demand. Join to learn and get mentored in Analytics journey.

Date: 14th January 2017 from 8:00 PM IST (6:30 AM PDT) onwards for two hours.The session will be focused on Analytics techniques using R, SAS, Tableau and Microsoft Power BI tools

The Analytics Session with veterans is complimentary for all. Seats are limited! please Register here and block you seat now, limited seats!

Amit Upadhyay and Ujjwal Dalmia have more than 21 years of Analytics experience between them. Ujjwal Dalmia is the Manager Commercial Banking at HSBC. Amit is the CEO of Analtyics learning platform Equiskill.com and Ex-Amazon.com and Ex-Citibank Global Analtyics and Insight. 

Who Should Attend this Global Analtyics Webinar?

Anyone who wants to get introduced to the subject of Analytics, its application and some live Demonstrations of the power of Analtyics. Please do join this webinar. 

+ Understand the role and strengths of tools like R, SAS, Tableau, SQL and MSBI

+ Hands-on Demo and Practice on R, SAS, Tableau, and Microsoft Power BI tools.

+ Get mentored by Data Analytics experts and ask Career and other questions

What are the Reviews on Equiskill.com sessions ?

Please see Equiskill reviews on Quora.com or on Equiskill Facebook Page (Please do like us and share our page with your friends and colleagues) 

What will be the Learning outcomes from the session?

+ How Analytics is different from Analysis and Data Science

+ Importance and applications of Business Analytics for all professionals 

+ Best Practices -The fundamentals and the best practices of Analytics concepts and tools and its impact on different business and Domains

+ Real life examples - Real life examples of top Business domains like HR, Banking and Finance realizing the benefits of Analytics, and how can you replicate their success.

+ Career Paths - How analytics will help you to build your desired career and jobs in multiple domains.

Live Sentiment analytics and Text Mining Demo - Live demonstration of Sentimental Analytics in R Programming Language and Visual Analytics in Tableau and MSBI Power Maps

Analytics Accelerator Program Learn the course outline of our flagship program the Analytics Accelerator Program. 

Register here right now for the webinar!

 To know more about us visit Equiskill.com or simply write to us at [masked] or call us at [masked] to know more about the Analytics Accelerator Program


Website: https://www.meetup.com/Equiskill/events/236789658/

Provider: Meetup - Find your people

Last update: 2017-01-09

Bangalore , Bangalore, in


Phone: N/A

Location description:

N/A




Upcoming events nearby

in 1h

Oil Painting Workshop

Thu 09:00

shinjo arts workshop meetup

7.0 km

kalyanagar

in 1h

Leadership Workshop Bangalore

Thu 09:30

action dna

3.1 km

Bangalore, India

in 2h

Screen printing workshop by Lets Ink

Thu 10:00

bloom & grow

9.7 km

Bloom & Grow

in 3h

Miracles through EFT

Thu 11:00

bangalore self empowerment group

2.0 km

Soul Baug

in 6h

Data Engineering Meetup - Scaling algorithms in Spark

Thu 14:30

science & tech

8.2 km

Target Corporation India Private Limited

in 9h

The Been's Call: An Evening With Dagar Vani

Thu 17:00

pravega

2.0 km

J N Tata Auditorium

in 9h

Lets talk about life over coffee

Thu 17:00

indiranagar blr - lets talk about life over coffee

4.9 km

Yogi-sthaan café in Indiranagar

in 11h

CINE FORUM Melies: The Murderer lives at number 21

Thu 19:00

alliance française de bangalore

4.2 km

Alliance Française de Bangalore

in 11h

ಪ್ರೇತ ವಿವಾಹ

Thu 19:30

kh kala soudha

6.0 km

KH Kala Soudha

in 11h

Advanced-Expert Meetup Thursday @ Indiranagar 8:00 PM 33.33% ExtraPlay

Thu 19:45

crazzy shuttlers (badminton for all)

8.5 km

city nest sports

in 11h

Intermediate's Meetup Thursday @ Indiranagar 8:00 PM 33.33% ExtraPlay

Thu 19:45

crazzy shuttlers (badminton for all)

8.5 km

city nest sports

in 12h

THT Theatre : Park

Thu 20:30

sandbox collective

9.8 km

The Humming Tree

in 23h

Breakfast Ride

Fri 07:00

starkenn bikes

9.4 km

Giant Starkenn Cycling World. Indira Nagar, Bangalore

in 1d 1h

Public Speaking Workshop, Bangalore

Fri 09:30

action dna

3.1 km

Bangalore, India

in 1d 2h

Quadcopter Workshop

Fri 10:00

pravega

2.6 km

Indian Institute of Science

in 1d 2h

Drone Photography Workshop

Fri 10:00

pravega

2.6 km

Indian Institute of Science

in 1d 2h

Spray Paint Art : Workshop

Fri 10:00

pravega

2.6 km

Indian Institute of Science

in 1d 2h

Game Development using Virtual Reality Workshop (Pravega)

Fri 10:00

pravega

2.6 km

Indian Institute of Science

in 1d 2h

Workshop : Android Controlled Robotics

Fri 10:00

pravega

2.6 km

Indian Institute of Science

in 1d 2h

Workshop : Touch & Augmented Reality

Fri 10:00

pravega

2.6 km

Indian Institute of Science

in 1d 2h

Glass Painting

Fri 10:30

things to do in hyderabad

1.8 km

Rajajinagar, Bangalore

in 1d 3h

DISCOVER YOUR BRILLIANCE

Fri 11:00

business & personal development bootcamp

4.2 km

YMCA

in 1d 10h

Meet and Greet Trainers in Bangalore

Fri 18:00

global trainers network (gtn)

4.9 km

To Be Anounced

in 1d 11h

Debunk the Weight Lifting Myths

Fri 19:00

body. image. fitness. weight loss .style

4.9 km

Tea Trails

in 1d 11h

DrinkEntrepreneurs Bangalore

Fri 19:00

drinkentrepreneurs bangalore

4.9 km

Will be updated soon

in 1d 11h

Rendezvous with Gokarna Beach Trek

Fri 19:00

theebeauties

6.8 km

Gokarna

in 1d 11h

Flying Low workshop - Beginner Level

Fri 19:00

nivesaa

10.0 km

Nivesaa

in 1d 11h

ಅಭಿನವ ಚಾಂಪ್ಲಿನ್

Fri 19:30

kh kala soudha

6.0 km

KH Kala Soudha

in 1d 12h

Sanctum Goes Deep ft DJ's Villz and Denoy

Fri 20:00

sanctum club

5.7 km

Sanctum Club

in 1d 12h

Friday - DJ Yon

Fri 20:00

loft 38

9.4 km

LOFT 38

in 1d 13h

Adventure At Dandeli Forest Resort

Fri 21:00

backpack buddies

4.6 km

Dandeli

in 1d 13h

Social x Homegrown presents Zokhuma | #ChurchStreetSocial

Fri 21:00

church street social

5.4 km

Church Street Social

in 1d 13h

That Open Mic with Kunal Kamra

Fri 21:00

that comedy club

5.8 km

That Comedy Club

in 1d 14h

2Days Trek to Nagala West on 21st & 22nd January 2017

Fri 22:00

bangalore adventurers

3.1 km

Bangalore AdvenTuRers

in 1d 15h

Banavasi - Rural Tourism

Fri 23:00

trippin traveller online

3.1 km

Trippin Traveller Online

in 1d 21h

Kumara Parvatha (1,712m)

Sat 05:00

bangalore hikes by himalayan brothers adventure

6.4 km

Bangalore Hikes By Himalayan Brothers Adventure

in 1d 22h

Devarayanadurga 21-Jan-2017

Sat 06:00

icycle.in

2.1 km

ICYCLE.in

in 1d 22h

Ride to Chikka Thirapathi

Sat 06:30

starkenn bikes

9.4 km

Giant Starkenn Cycling World. Indira Nagar, Bangalore

in 1d 23h

Family Trek & Zipline(Chanaryanaswamy)Open

Sat 07:30

bangalore hikes by himalayan brothers adventure

6.4 km

Bangalore Hikes By Himalayan Brothers Adventure

in 2d 1h

Basic Photography Workshop

Sat 09:00

let's explore

4.9 km

Bangalore.

in 2d 1h

Cloud Architect Workshop

Sat 09:00

fasken training and consulting

9.8 km

JP Nagar 1st phase

in 2d 2h

Basic Photography Workshop

Sat 10:00

bangalore-photography-club-and-arts

0.0 km

BTM LayoutBangalore , Bangalore, in

in 2d 2h

Big Data Workshop : Pravega

Sat 10:00

pravega

2.6 km

Indian Institute of Science

in 2d 2h

IoT Workshop

Sat 10:00

pravega

2.6 km

Indian Institute of Science

in 2d 2h

Workshop : Cyber Forensics

Sat 10:00

pravega

2.6 km

Indian Institute of Science

in 2d 2h

Workshop : Automobile & IC Engine Design

Sat 10:00

pravega

2.6 km

Indian Institute of Science

in 2d 2h

Let us meet and dive deep into RxJava

Sat 10:00

rxjava formal training

4.9 km

91SpringBoard

in 2d 2h

Idiotware Hack Day at IKP EDEN

Sat 10:00

idiotware.io

9.0 km

IKP EDEN

in 2d 2h

The Tenets of Art by Grune and Black

Sat 10:00

bloom & grow

9.7 km

Bloom & Grow

in 2d 2h

Glass Painting

Sat 10:30

things to do in hyderabad

1.8 km

Rajajinagar, Bangalore

in 2d 2h

Java User Group Meetup for Jan 2017

Sat 10:30

bangalore java user group (bangalorejug)

4.9 km

Oracle India Ltd Prestige Tech Park Mercury Building - 9th Floor - 9J001

in 2d 2h

Metalworking for Beginners

Sat 10:30

think happy everyday - workshop

8.6 km

Think Happy Everyday - Workshop

in 2d 3h

Photography Workshop

Sat 11:00

dialogues

10.0 km

Dialogues

in 2d 3h

Sun, Moon, Stars and Planets

Sat 11:30

atta galatta

9.5 km

Atta Galatta

in 2d 4h

Sitecore Commerce Connect Basics

Sat 12:00

sitecore user group bangalore

4.9 km

Online Webinar

in 2d 4h

A Single Day Photography Workshop by STUDIO COOLPICX

Sat 12:00

bengaluru bollywood dancing group (bbdg)

4.9 km

Venue details will be intimated to participants through email

in 2d 4h

Sitecore with Unicorn

Sat 12:00

sitecore user group bangalore

4.9 km

Online Webinar

in 2d 4h

Shakti in Motion

Sat 12:00

shoonya - centre for art and somatic practices

5.4 km

Shoonya - Centre for Art and Somatic Practices

in 2d 6h

Music Method - Batch 53 - Nathaniel School of Music

Sat 14:00

nathaniel school of music

6.6 km

Nathaniel School Of Music

in 2d 6h

GiftAbled Chai-Samosa Volunteers meet!

Sat 14:00

giftabled - creating inspiring transforming

9.3 km

GiftAbled - Creating Inspiring Transforming